Einstein metrics and exotic smooth structures

Masashi Ishida

Research output: Contribution to journalArticlepeer-review

Abstract

We prove new existence theorems of 4-manifolds admitting infinitely manydistinct smooth structures for which no Einstein metric exists.

Original languageEnglish
Pages (from-to)327-348
Number of pages22
JournalPacific Journal of Mathematics
Volume258
Issue number2
DOIs
Publication statusPublished - 2012 Aug

Keywords

  • Einstein metrics
  • Seiberg-Witten invariants
  • Smooth structures

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Einstein metrics and exotic smooth structures'. Together they form a unique fingerprint.

Cite this